MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; NO MATCH
Model Number 1458QL/75
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.Upon interrogation, it was noted that the left ventricular (lv) lead exhibited high capture threshold which resulted in failure to capture.The lv lead was capped and replaced on (b)(6) 2025.The patient was in stable condition.
 
Additional Manufacturer Narrative
Correction: b3 - date of event should have been ¿aug 26, 2025¿ instead of ¿aug 26, 2024¿.D10 - therapy dates should have been ¿(b)(6) 2025¿ instead of (b)(6) 2024¿.

Brand Name
QUARTET
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23070059
Report Number2017865-2025-28270
Device Sequence Number13191668
Product Code NIK
UDI-Device Identifier05414734510202
UDI-Public(01)05414734510202(10)A000093956(17)230131
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number1458QL/75
Device Lot NumberA000093956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MRI TENDRIL LEAD; MRI TENDRIL LEAD; OPTISURE MRI LEAD; OPTISURE MRI LEAD; QUADRA ASSURA ICD; QUADRA ASSURA ICD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale